BCP withdrawal?

Discussion in 'Trying To Conceive' started by gaby, Dec 22, 2006.

  1. gaby

    gaby Married, but not ttc

    Joined:
    Dec 17, 2006
    Messages:
    708
    Likes Received:
    0
    Posted on another forum that i'm feeling really sick and could it be pg symtoms, but i only came off the pill 2weeks ago and according to FF ovulate today, so it cant be that.

    Someone suggested its my body getting used to not being on the pill anymore. Did any one else feel queasy/sick all the time a few weeks after stopping the pill?
     
  2. Wobbles

    Wobbles WoBbLeWoBbLe
    Administrator

    Joined:
    Aug 31, 2006
    Messages:
    99,774
    Likes Received:
    16
    I've seen it could be Gaby but thats not personal experience!

    Also your FF - You don't temp? I can't see any temps just stats & the stats can be inaccurate (sp)!

    x
     
  3. gaby

    gaby Married, but not ttc

    Joined:
    Dec 17, 2006
    Messages:
    708
    Likes Received:
    0
    havent got round to starting temps yet. just started ttc this month, so i dont want to weird DH too much. :roll: People keep telling me to do them though, so maybe i will :)
     
  4. Wobbles

    Wobbles WoBbLeWoBbLe
    Administrator

    Joined:
    Aug 31, 2006
    Messages:
    99,774
    Likes Received:
    16
    It gves you a gd idea of your cycles - You don't have to do it the whole way 3-4 months maybe if you don't of course get a BFP before :wink:
     
  5. Arcanegirl

    Arcanegirl Bazinga!!

    Joined:
    Aug 31, 2006
    Messages:
    27,365
    Likes Received:
    0
    It could very well be withdrawal symptoms from coing off the pill, i had a different symptoms when i stopped them the first time, i had withdrawal bleeding butit soon sorted itself out.

    Charting is a very good way to TTC, i love doing my charting, theyve heled me so much! :wink:
     

Share This Page